# SDR CALA2017092203297

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924
- Aircraft serial: 62768
- Aircraft time: 3,048 hours, 1,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY THE L1 DOOR IS MISSING THE AFT LENS. REPLACED THE LENS.
